MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number CR-10-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: cr-10-p; serial/lot: (b)(4); description: injection electrode: 10cm, 5mm tip.The devices were not returned to bsn as they were discarded by the medical facility.
 
Event or Problem Description
A report was received that the patient developed two welts or bumps on the skin where the needles had been placed.The physician believed it was a burn but did not do diagnostic checks to confirm.There was no intervention to treat the burn.
 
Event or Problem Description
A report was received that the patient underwent a radiofrequency degeneration procedure.The patient developed two welts or bumps on the skin where the needles had been placed.The physician believed it was a burn but did not do diagnostic checks to confirm.There was no intervention to treat the burn.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: cr-10-p, serial/lot: (b)(4), description: injection electrode: 10cm, 5mm tip.The devices were not returned to bsn as they were discarded by the medical facility.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7928058
Report Number3006630150-2018-61153
Device Sequence Number13815332
Product Code GXI
UDI-Device Identifier00813250010916
UDI-Public00813250010916
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Model NumberCR-10-P
Device Catalogue NumberCR-10-P
Device Lot NumberP906
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1